# SDR ASOA201608203076

- Difficulty date: August 20, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 25,660 hours, 24,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R387799
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT 559+64 - 559+80, LBL 27 CORRODED. MAINTENANCE REMOVED AND REPLACED CARGO TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
